# SDR CA050222004

- Difficulty date: February 22, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 45,728 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Oil Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LT ENGINE OIL INDICATING 7.5 QTS IN FLT WAS INDICATING 15 QTS ON GROUND 2 HOURS EARLIER. CONTINUED LEAKING AT ABOUT 5 QT/HR.  A/C LANDED /DIVERTED FOR MAINTENANCE.  FOUND AFT BEARING OIL LINE B-NUT LOOSE. TIGHTENED B-NUT. BRACKET SECURED WITH RED RTU.  DUE LINE VIBRATING.  ENG RUN FOR 15 MINS. LEAK CHECKED OK. OILS SERVICED AS REQ'D.
